# SDR HEEA954847

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 6013211
- Condition: Failed
- Location: Emerg Power
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CELL NO. 6 READING ZERO VOLTS.
